# SDR CALA2017111904149

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 78,789 hours, 19,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW SIGN RIGHT FELL DOWN REATTACHED R/H OVERWING EMERGENCY EXIT SIGN COVER IAW AMM 33-51- 01 REV 120
